# SDR DALA2015040702632

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1222-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK FROM BS Y= 1222 TO Y= 1250 UPPER AND LOWER SURFACES AFT CARGO BAY.  DUE EXCESSIVE CORROSION ON TIE TRACK WILL REPLACED.  NEW TIE TRACK WAS INSTALLED IAW SRM 51-10-4 AND DWG 5936660.
